Suborbital Graphs for a Non-Transitive Action of the Normalizer

Creative Commons License

BEŞENK M., GÜLER B. Ö., Buyukkaya A.

FILOMAT, vol.33, no.2, pp.385-392, 2019 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 33 Issue: 2
  • Publication Date: 2019
  • Doi Number: 10.2298/fil1902385b
  • Journal Name: FILOMAT
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.385-392
  • Karadeniz Technical University Affiliated: Yes


In this paper, we investigate a suborbital graph for the normalizer of Gamma(0)(n) in PSL(2, R), where n will be of the form 3(2)p(2), p is a prime and p > 3. Then we give edge and circuit conditions on graphs arising from the non-transitive action of the normalizer.